Ive been on HUMIRA for about
two months, I tried to taper off pred thinking the humira was working and ended up back where I started. I also think I have noticed my first humira side effect, after my injection today my hip joints and thigh bones just ache. Its the same feeling I had as a kid which was shrugged off by the doctor as growing pains. Im begining to think it was the pred making me feel better and not the HUMIRA. I dont know, Im just stressed out. Between school monday wednesday and work the rest of the days (retail). The holidays are coming up, my work load is getting bigger, finals are approaching and I just got a $1400 medical bill from medcentral. To top it off I was in meetings all day for work and the left duty of unloading our truck to my second in command so to speak. I get home and get a message from my manager yelling at me for not doing somthing with the truck saying how she is so stressed. Her!!! ill trade. She wont answer my call for me to explain the situation, which means ill dwell on it all night, cause thats the type of person I am. Sorry I just needed a outlet to say that. I think Im goiing to go take a hot bath for my legs.
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (22 years old 160lbs). On HUMIRA
Want to donate or help? Simply go to the link below:www.active.com/donate/takestepsCleveland07/JSmith1984